Alert archive / Massachusetts / Special Weather Statements in 2012
Special Weather Statement, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this special weather statement at Jul 4, 2012, 11:07 PM EDT for Franklin County, Massachusetts. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2012, 11:07 PM EDT (03:07 UTC)
- Expired
- Jul 5, 2012, 12:00 AM EDT
- In force
- 53 min
- Issued by
- NWS Boston/Norton, MA
County Franklin County, MA
The radar
The Albany radar (KENX), 106 km from the middle of the area, began a volume at 03:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 3.1 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 862 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 1800 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 9.3
The text
As transmitted, in the capitals the NWS used until 2016.
809
WWUS81 KBOX 050309
SPSBOX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
1107 PM EDT WED JUL 4 2012
MAZ002-003-050400-
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-
1107 PM EDT WED JUL 4 2012
AT 1104 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR ROWE...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS UP TO 40 MPH AND OCCASIONAL CLOUD TO GROUND LIGHTNING
WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ASHFIELD...BUCKLAND...HEATH...SHELBURNE AND CONWAY.
LAT...LON 4274 7283 4273 7281 4249 7259 4245 7273
4245 7275 4271 7288
TIME...MOT...LOC 0304Z 332DEG 22KT 4272 7285
$$
EVTWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at Jul 4, 10:09 PM EDT, 58 minutes earlier.
Area forecast discussion, Jul 4, 10:09 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 1009 PM EDT WED JUL 4 2012 .SYNOPSIS... AN APPROACHING COLD FRONT MAY TRIGGER A FEW SHOWERS/THUNDERSTORMS THIS EVENING. BEHIND THE FRONT IT WILL TURN MUCH LESS HUMID AND NOT AS WARM THU AND FRI. HEAT AND HUMIDITY BRIEFLY RETURN SAT BEFORE ANOTHER COLD FRONT INCREASES THE RISK OF SHOWERS/THUNDERSTORMS LATER IN THE DAY. THEN A PATTERN CHANGE TOWARD LESS HUMID AND NOT AS WARM CONDITIONS ARRIVES SUN AND CONTINUES INTO MUCH OF NEXT WEEK. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... 10 PM UPDATE... ANTICIPATING THE EVOLUTION OF CONVECTION HAS BEEN A CHALLENGE THIS EVENING OTHER THAN THE FACT THE FOCUS OF WHICH WILL BE ALONG AND AHEAD OF THE MAIN SHRTWV VORTMAX ROTATING THRU THE UPR LVL FLOW WITH A SFC COLD FRNT OVER THE ERN GRT LKS TO FOLLOW-THRU THEREAFTER INTO THE MORNING HRS. 0Z ALBANY SOUNDING COMBINED WITH MESOANALYSIS HIGHLIGHTS CONTINUED STRONG 0-6 KM BULK SHEAR UP TO 50 KTS IN CONCERT WITH THE SHRTWV VORTMAX THRU NRN AND CENTRAL NEW ENGLAND. STILL A FAIR AMNT OF INSTABILITY ACROSS THE RGN AND COOLING OF THE COLUMN DUE TO EARLIER CONVECTION /PER 0Z ALBANY SOUNDING/ HAS ALLOWED FOR STEEPING OF MID-LVL LAPSE RATES...YET WEAK CAPPING IS EVIDENT BETWEEN H7-H5. SHOULD SEE SFC COOLING RESULTING IN CONVECTION TO BE MAINLY ELEVATED IN NATURE. THINKING IS FOR CONVECTION TO CONTINUE OVER THE NEXT COUPLE OF HRS FOR THOSE ENVIRONMENTS THAT STILL REMAIN PRIMED...THAT IS TO SAY UNAFFECTED BY EARLIER CONVECTION. SATELLITE HAS EXHIBITED WARMING CLOUD TOPS. PRESENTLY THE MAIN CONCERN IS OVER WRN NEW ENGLAND. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... THURSDAY... A NICE DAY IS IN STORE FOR THE REGION BEHIND TONIGHT/S WEAK COLD FRONT. UNDER PARTLY SUNNY SKIES...HIGH TEMPS SHOULD BE IN THE LOWER TO MIDDLE 80S ACROSS MOST AREAS WITH SLIGHTLY LOWER HUMIDITIES. GENERALLY DRY WEATHER IS EXPECTED...ALTHOUGH A BRIEF SPOT SHOWER OR TWO IS POSSIBLE ALONG A SEA BREEZE FRONT ACROSS EASTERN MA. JUST INCLUDED VERY LOW POPS GIVEN LIMITED AREAL COVERAGE/DURATION. DID NOT MENTION ANY THUNDER GIVEN LIMITED INSTABILITY. THURSDAY NIGHT... A RIDGE OF HIGH PRESSURE BUILDING OVER THE REGION WILL BRING DRY AND TRANQUIL WEATHER. LOW TEMPERATURES WILL RANGE FROM THE UPPER 50S ACROSS SOUTHWEST NH/NORTHWEST MA...TO MAINLY THE 60S ELSEWHERE. A TOUCH OF PATCH GROUND FOG IS LIKELY LATE IN THE TYPICALLY PRONE LOCATIONS. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... OVERVIEW AND MODEL PREFERENCES... AS MENTIONED IN PREVIOUS LONG RANGE AFD...THE LONG TERM WILL BE MARKED BY A TRANSITION OF NEAR NEUTRAL /TO SLIGHTLY NEGATIVE/ PNA TO MORE OF A POSITIVE PNA DEFINED BY DEEPENING/DIGGING NE TROF. MOST OF THE AVAILABLE 04/12Z GUIDANCE IS IN AGREEMENT WITH THIS OVERALL PATTERN...SO WILL GENERALLY USE GFS/ECMWF BLEND AS THE BASELINE FOR THIS FORECAST. GIVEN THIS PATTERN SHIFT...EXPECTING THE IMPULSE OF MID-WEST HEAT TO GIVE WAY QUICKLY THIS WEEKEND TO A COOLER AND MORE UNSETTLED PATTERN INTO THE MID PORTION OF NEXT WEEK. HOWEVER...IT APPEARS THE CAA AND ADVECTION OF DRIER AIR IN THE SLY FLOW OF THE LONGWAVE TROF SHOULD AT LEAST KEEP CONDITIONS PREDOMINANTLY DRY. DETAILS... FRI INTO FRI NIGHT... UPPER LVL SHORTWAVE RIDGE PUSHES INTO THE REGION FROM THE W WITH DRY CONDITIONS EXPECTED TO DOMINATE. THIS RIDGE IS ASSOCIATED WITH A SLIGHTLY MODIFIED TASTE OF THE AIRMASS WHICH HAS BROUGHT THE HOT CONDITIONS TO PORTIONS OF THE MIDWEST. THEREFORE EXPECTING GRADUALLY WARMING TEMPS FRI INTO THE DAY SAT. H85 TEMPS SHOULD BE REALIZED WITHOUT TOO MUCH TROUBLE...SO WITH TEMPS AT THIS LVL EXPECTED TO REACH NEAR +20C...TEMPS IN THE 90S ARE LIKELY. DWPTS WILL ALSO BE GRADUALLY ON THE RISE....WITH MID 60S EXPECTED OVERNIGHT...WHICH WILL DEFINE THE MIN TEMPS. SAT INTO SAT NIGHT... UPPER LVL RIDGE WILL BE GRADUALLY BREAKING DOWN IN RESPONSE TO SHORTWAVE ENERGY DIVING S FROM CANADA...WHICH WILL USHER IN THE PATTERN SHIFT. HOWEVER...WITH WARM LLVL TEMPS AND INCREASING NEAR SFC MOISTURE...THE COOLING MID LVLS ASSOCIATED WITH THE RIDGE BREAK DOWN AND GENERAL HEIGHT DECREASE WILL GIVE RISE TO UNSETTLED AND LIKELY UNSTABLE CONDITIONS. INDEED MODEL SOUNDINGS ARE ALREADY SUGGESTING SOME ML CAPE VALUES IN THE 1500J/KG RANGE IN THE AFTERNOON IN THE WARMER WRN INTERIOR...WITH MID LVL LAPSE RATES OF 6-7C/KM. THE ONLY CAVEAT WILL BE THE POTENTIAL FOR AN H8-H7 CAP WITH TEMPS BETWEEN +15C AND +20C...CURRENTLY NAM IS MOST ROBUST WITH THIS CAP...WHILE GFS/ECMWF ARE A BIT COOLER AT THESE LVLS. GIVEN THAT THERE IS GENERAL TIMING AGREEMENT BETWEEN GUIDANCE ON THE APPROACHING COLD FRONT ASSOCIATED WAVE...WILL HAVE TO MONITOR FOR POTENTIAL STRONG TSTM DEVELOPMENT IN THE AFTERNOON. SUN INTO MID WEEK... THE POSITIVE PNA PATTERN SETS IN THROUGH THE PERIOD...WITH GRADUALLY DIGGING ERN CANADA WAVE. DESPITE THIS THE GENERAL NW FLOW AND SUBSIDENCE SHOWN IN SOUNDINGS IN ADVANCE OF HIGH PRES TO THE W...SHOULD KEEP THE REGION PREDOMINANTLY DRY. EXPECTING TEMPS TO BE GENERALLY SEASONABLE. && .AVIATION /02Z THURSDAY THROUGH MONDAY/... FORECASTER CONFIDENCE LEVELS... LOW...LESS THAN 30 PERCENT MODERATE...30 PERCENT TO 60 PERCENT HIGH...GREATER THAN 60 PERCENT OVERVIEW... MODERATE CONFIDENCE. MAINLY VFR THROUGH THE EVENING. A FEW THUNDERSTORMS ARE MAKING THEIR WAY TOWARD SOUTHERN NH TERMINALS AND MAY CROSS PORTIONS OF EASTERN MASS THROUGH ABOUT MIDNIGHT. THERE IS THE THREAT FOR LOCALIZED MVFR/IFR IN THESE STORMS. OTHERWISE...MOIST AIR COULD PROMOTE SOME MVFR FOG LATE TONIGHT...WHICH WILL GRADUALLY BURN OFF GIVING WAY TO VFR...WHICH WILL REMAIN THROUGH THURSDAY NIGHT. KBOS TAF...MODERATE CONFIDENCE. MAIN CONCERN IS FOR THE CHANCE FOR WEAKENING THUNDERSTORMS TO AFFECT THE TERMINAL...WITH THE BEST TIMING BETWEEN 01Z AND 05Z TONIGHT. THERE WOULD LIKELY BE BRIEF MVFR/IFR IN HEAVIER RAINS WITH THIS. ESPECIALLY IF THERE IS SOME RAINFALL...THERE IS ALSO THE CHANCE FOR A PERIOD OF MVFR FOG TOWARD DAYBREAK. VFR CONTINUES AGAIN THU AND THU NIGHT. KBDL TAF...MODERATE TO HIGH CONFIDENCE IN TAF. MAINLY MVFR THROUGH TOMORROW NIGHT...ALTHOUGH THERE IS THE CHANCE FOR A BRIEF PERIOD OF MVFR FOG THROUGH TOMORROW. OUTLOOK...FRIDAY THROUGH MONDAY... FRIDAY AND FRIDAY NIGHT...HIGH CONFIDENCE FOR VFR. SATURDAY INTO SATURDAY NIGHT...MODERATE TO HIGH CONFIDENCE FOR VFR. SCT SHOWERS/TSTMS POSSIBLE WITH BRIEF LOCAL MVFR CIGS/VSBYS LATE SAT AFTERNOON INTO SUN MORNING...THEN IMPROVING LATER SUN. SUNDAY INTO MONDAY...MODERATE TO HIGH CONFIDENCE. VFR RETURNS. && .MARINE... HIGH CONFIDENCE IN WINDS AND SEAS REMAINING BELOW SCA THRESHOLDS THROUGH THURSDAY NIGHT. THE MAIN CONCERN WILL BE THE POSSIBILITY FOR A FEW STRONG THUNDERSTORMS THIS EVENING ACROSS THE EASTERN WATERS. OUTLOOK...FRIDAY THROUGH MONDAY... FRIDAY INTO FRIDAY NIGHT...HIGH CONFIDENCE GENERALLY QUIET BOATING WEATHER. SATURDAY AND SATURDAY NIGHT...A COLD FRONT WILL CROSS THE WATERS WITH INCREASING S TO SW WINDS WITH OCCASIONAL GUSTS TO 20 KT PARTICULARLY S AND SE WATERS. SCT SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE FRONT ESPECIALLY LATE IN THE AFTERNOON INTO EARLY OVERNIGHT. MODERATE CONFIDENCE. SUNDAY INTO MONDAY...MODERATE TO HIGH CONFIDENCE GENERALLY QUIET BOATING WEATHER RETURNS WITH HIGH PRESSURE. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. NH...NONE. RI...NONE. MARINE...NONE. && SYNOPSIS...FRANK/DOODY NEAR TERM...SIPPRELL SHORT TERM...FRANK LONG TERM...DOODY AVIATION...DOODY MARINE...FRANK/DOODY
Hazardous weather outlook, Jul 4, 4:14 PM EDT, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 414 PM EDT WED JUL 4 2012 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-052015- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 414 PM EDT WED JUL 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING AND EARLY OVERNIGHT...PARTICULARLY IN SOUTHERN NEW HAMPSHIRE AND EASTERN MASSACHUSETTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-052015- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 414 PM EDT WED JUL 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. A FEW STRONG THUNDERSTORMS ARE POSSIBLE OVER THE WATERS THIS EVENING AND EARLY OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 4, 9:18 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
918 PM EDT WED JUL 4 2012
MAZ005-007-014-015-050200-
SUFFOLK MA-SOUTHEAST MIDDLESEX MA-CENTRAL MIDDLESEX COUNTY MA-
EASTERN ESSEX MA-
918 PM EDT WED JUL 4 2012
AT 917 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR NORTH READING...MOVING SOUTHEAST AT 25
MPH.
WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MALDEN...REVERE...CHELSEA...MELROSE...SAUGUS...WAKEFIELD...READING...
WINTHROP...NORTH READING AND LYNNFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4244 7096 4241 7099 4239 7097 4237 7097
4235 7095 4234 7096 4236 7097 4236 7100
4233 7101 4235 7101 4236 7103 4258 7113
4260 7107
TIME...MOT...LOC 0117Z 337DEG 20KT 4259 7110
EVTLocal storm report, Jul 4, 9:33 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
933 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM TSTM WND DMG METHUEN 42.72N 71.18W
07/04/2012 ESSEX MA AMATEUR RADIO
TREE AND WIRES DOWN ON MADISON STREET
&&
EVTLocal storm report, Jul 4, 10:02 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
1002 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM LIGHTNING NORTH ANDOVER 42.70N 71.12W
07/04/2012 ESSEX MA AMATEUR RADIO
TREE DOWN AND ON FIRE ON FOREST STREET
0855 PM TSTM WND DMG METHUEN 42.72N 71.18W
07/04/2012 ESSEX MA AMATEUR RADIO
TREE AND WIRES DOWN ON MADISON STREET
0913 PM TSTM WND DMG NORTH READING 42.57N 71.07W
07/04/2012 MIDDLESEX MA AMATEUR RADIO
TREE AND WIRES DOWN ACROSS ROUTE 162
&&
EVT/LFLocal storm report, Jul 4, 11:04 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
1104 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 PM LIGHTNING BOSTON 42.32N 71.07W
07/04/2012 SUFFOLK MA FIRE DEPT/RESCUE
*** 2 INJ *** THOMAS PARK
&&
EVT/LFLocal storm report, Jul 4, 11:07 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
1107 PM EDT WED JUL 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM LIGHTNING NORTH ANDOVER 42.70N 71.12W
07/04/2012 ESSEX MA AMATEUR RADIO
TREE DOWN AND ON FIRE ON FOREST STREET
0855 PM TSTM WND DMG METHUEN 42.72N 71.18W
07/04/2012 ESSEX MA AMATEUR RADIO
TREE AND WIRES DOWN ON MADISON STREET
0913 PM TSTM WND DMG NORTH READING 42.57N 71.07W
07/04/2012 MIDDLESEX MA AMATEUR RADIO
TREE AND WIRES DOWN ACROSS ROUTE 62
1048 PM LIGHTNING BOSTON 42.32N 71.07W
07/04/2012 SUFFOLK MA FIRE DEPT/RESCUE
*** 2 INJ *** THOMAS PARK
&&
EVT/LFSpecial weather statement, Jul 4, 11:07 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
1107 PM EDT WED JUL 4 2012
MAZ002-003-050400-
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-
1107 PM EDT WED JUL 4 2012
AT 1104 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR ROWE...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS UP TO 40 MPH AND OCCASIONAL CLOUD TO GROUND LIGHTNING
WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ASHFIELD...BUCKLAND...HEATH...SHELBURNE AND CONWAY.
LAT...LON 4274 7283 4273 7281 4249 7259 4245 7273
4245 7275 4271 7288
TIME...MOT...LOC 0304Z 332DEG 22KT 4272 7285
EVTThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 8:14 PM EDT | Special Weather Statement | BOX | Essex | 46 min |
| Jul 4, 8:28 PM EDT | Severe Thunderstorm Warning | BOX | Essex | 47 min |
| Jul 4, 9:18 PM EDT | Special Weather Statement | BOX | Suffolk | 42 min |
| Jul 5, 3:04 AM EDT | Special Marine Warning | BOX | 26 min | |
| Jul 5, 3:24 AM EDT | Special Marine Warning | BOX | 36 min |
Nearby
Special Weather Statements in Massachusetts, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.